# SDR ABXA2011051961

- Difficulty date: May 19, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 55,168 hours, 44,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT INBOARD AUX TRACK ATTACH FITTING OUTBOARD RIB HAS CORROSION UNDER NUT PLATE AT FORWARD END.  REMOVED AND REPLACED NR 9 SLAT I/B AUX TRACK O/B RIB ASSY IAW B767 SRM 51-40-02.
